# SDR AALA201706129024

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 40,234 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19C EMERGENCY LIGHT LENS MISSING.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-25-00.
